Jump to content
ClusterBusters
Sign in to follow this  
shocked

More Pred Woes

Recommended Posts

More caution has been indicated -

Central serous chorioretinopathy is characterized by -

retinal detachment, visual loss, and abnormal colour vision and is implicated with Corticosteroids (prednisone) use.

Central Serous Chorioretinopathy During Glucocorticoid Therapy For Cluster Headache

Burcu Ugurel

http://en.scientificcommons.org/43959454

Publisher Ege University Press   2009

This complication depending on the treatment of cluster headache with short period of corticosteroid application should be kept in mind and these patients should be observed carefully

Shocked

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×